# SDR CALA2025021002248

- Difficulty date: February 8, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 67,041 hours, 29,586 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Bellows
- Part number: D2157160000000
- Condition: Ruptured
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REF LP# 3803036 PRESSURATION AT 19000 WAS 8900 FEET CABIN PRES S. LEVELED OFF AT 20000 CABIN PRESS UP TO 9800 ORIGINAL LP 3803036 CLOSED IN ERROR. CPC 1 AND 2 NO FAULTS. AEVC TEST PERFORMED, NO FAULTS. MANUALLY CLOSED AND OPENED OUTFLOW VALVE, NO FAULTS NOTED. POST FLIGHT REPORT SHOWS CAB PR EXCESS CAB ALT AND CAB PR LO DIFF PR. PRESSURIZED AIRCRAFT IRW AMM TASK 05-53-00-780-001-A01. AC PRESSURIZED TO A MAX OF 1.2 PSI WITH ONLY PACK 2 SINCE PACK 1 IS DEFERRED. OUFLOW VVALVE WAS FULL CLOSED AT FULL HOT. FOUND DUCTING WITH MASSIVE TEAR DURING INSPECTION OF PACK 2 FLAGGED FOR SDR REPORTING. GROUND TIME AND LABOR HOURS UPDATED. REMOVED AND REPLACED BELLOWS ON PACK 2 REF IPC 21-52-03-08, REQUIRES PRESSURIZATION CHECK PERFORMED PRESURIZATION CHECK ON CABIN UP TO 2.7, NO DEFECTS NOTED REF AMM 21-30-00 PERFORMED PRESURIZATION CHECK ON CABIN UP TO 2.7, NO DEFECTS NOTED REF AMM 21-30-00
